# SDR A6WA200340209

- Difficulty date: January 4, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356024310
- Condition: Malfunctioned
- Location: Lt Eng Pylon
- Part time: 12,628 hours, 10,079 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT 14TH STAGE DUCT FAIL WARNING MESSAGE IN FLIGHT.  REMAINED ILLUMINATED AFTER ENGINE SHUTDOWN 45 MINUTES.  REMOVED AND REPLACED LEFT 14TH STAGE LOOP PYLON, OPS CHECK GOOD. (M)
